Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/129989


Title: Tree-shifts: Irreducibility, mixing, and the chaos of tree-shifts
Authors: 班榮超
Ban, Jung-Chao
Chang, Chih-Hung
Contributors: 應數系
Date: 2017-05
Issue Date: 2020-05-27 09:03:03 (UTC+8)
Abstract: Topological behavior, such as chaos, irreducibility, and mixing of a one-sided shift of finite type, is well elucidated. Meanwhile, the investigation of multidimensional shifts, for instance, textile systems, is difficult and only a few results have been obtained so far.
This paper studies shifts defined on infinite trees, which are called tree-shifts. Infinite trees have a natural structure of one-sided symbolic dynamical systems equipped with multiple shift maps and constitute an intermediate class between one-sided shifts and multidimensional shifts. We have shown not only an irreducible tree-shift of finite type but also a mixing tree-shift that is chaotic in the sense of Devaney. Furthermore, the graph and labeled graph representations of tree-shifts are revealed so that the verification of irreducibility and mixing of a tree-shift is equivalent to determining the irreducibility and mixing of matrices, respectively. This extends the classical results of one-sided symbolic dynamics.
A necessary and sufficient condition for the irreducibility and mixing of tree-shifts of finite type is demonstrated. Most important of all, the examination can be done in finite steps with an upper bound.
Relation: Transactions of the American Mathematical Society, Vol.369, No.12, pp.8389-8407
Data Type: article
DOI 連結: https://doi.org/10.1090/tran/6906
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
445.pdf243KbAdobe PDF16View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing